# SDR IPXA2019071844597

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 29,042 hours, 19,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON BLOCKOUT, EICAS MESSAGE "L FWD ENT DOOR" DISPLAYED. FOUND DOOR STRIKER ON PROX SWITCH BENT ALIGNED STRIKER. OPS CK'D PER MM 52-71-00-400-802.
